| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 1, 2007, no. 1-4


E. W. H. Lee
      On the complete join of permutative combinatorial Rees-Sushkevich varieties
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 1-9
      http://dx.doi.org/10.12988/ija.2007.07001

S. Georgiou, C. Kravvaritis
      New good quasi-cyclic codes over GF(3)
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 11-24
      http://dx.doi.org/10.12988/ija.2007.07002

L. Oukhtite, S. Salhi
      Lie ideals and derivations of \sigma-prime rings
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 25-30
      http://dx.doi.org/10.12988/ija.2007.07003

L. Oukhtite, L. Taoufiq
      Left derivations on \sigma-prime rings
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 31-36
      http://dx.doi.org/10.12988/ija.2007.07004

E. Ballico
      Linear spaces of quadric hypersurfaces
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 37-39
      http://dx.doi.org/10.12988/ija.2007.07005

X. M. Ren, X. L. Ding, K. P. Shum
      A new structure theorem of left C-wrpp semigroups
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 41-49
      http://dx.doi.org/10.12988/ija.2007.07006

A. Erfanian, R. Rezaei
      On the growth sequences of PSp(2m,q)
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 51-62
      http://dx.doi.org/10.12988/ija.2007.07007

A. M. Elkholy
      On totally smooth groups
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 63-70
      http://dx.doi.org/10.12988/ija.2007.07008

Zhixiang Yin, Jin Yang, Yan Yang, Yin Ma
      DNA computing model of the 0-1 programming problem
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 71-79
      http://dx.doi.org/10.12988/ija.2007.07009

A. Tehranian
      Gorenstein dimension and perfect complex of modules
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 81-86
      http://dx.doi.org/10.12988/ija.2007.07010

Daozhong Luo
      Q-analogue of a linear transformation preserving Log-concavity
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 87-94
      http://dx.doi.org/10.12988/ija.2007.07011

H. Lenzing, J. A. de la Pena
      On the growth of the Coxeter transformations of derived-hereditary algebras
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 95-112
      http://dx.doi.org/10.12988/ija.2007.07012

F. Belardo, E. M. Li Marzi, S. K. Simic
      Path-like graphs ordered by the index
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 113-128
      http://dx.doi.org/10.12988/ija.2007.07013

T. Ostrowski
      On some properties of saddle point matrices with vector blocks
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 129-138
      http://dx.doi.org/10.12988/ija.2007.07014

V. K. Bhat, R. Raina
      Ore extensions over pseudo-valuation rings
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 139-143
      http://dx.doi.org/10.12988/ija.2007.07015

S. Ilhan
      On the set of gaps in numerical semigroups
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 145-149
      http://dx.doi.org/10.12988/ija.2007.07016

Oh-Jin Kang
      On the powers of complete intersections of grade 3
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 151-173
      http://dx.doi.org/10.12988/ija.2007.07017

G. M. Boudreaux
      E-groups do not have proper semidirect sum decompositions
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 175-178
      http://dx.doi.org/10.12988/ija.2007.07018

A. Boukaroura
      On a certain class of groups with a combinatorial condition
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 179-184
      http://dx.doi.org/10.12988/ija.2007.07019

H. Nakazato, N. Bebiano, J. da Providencia
      Shapes of numerical ranges of operators on a 3-dimensional Krein space
      International Journal of Algebra, Vol. 1, 2007, no. 1-4, 185-204
      http://dx.doi.org/10.12988/ija.2007.07020


Journals | Books | Author guidelines